MathSciNet Relay Station
MathSciNet bibliographic data
MR2062943 35J70 (35J60 49N60)
Duzaar, Frank; Mingione, Giuseppe The $p$-harmonic approximation and the regularity of $p$-harmonic maps. Calc. Var. Partial Differential Equations 20 (2004), no. 3, 235–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement